# SDR COMA0560796

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 25,673 hours, 23,084 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01389
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 25,666 hours, 23,079 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5250 - FLIGHT SPOILERS AND GROUND SPOILERS CONFIG WARNING.  REPLACED THE NR 1 SECU.
